Skip to content
Injected nape due to stiff neck
avatar
An_251141 posted:
This was happened in China. I had a cold for i think a month and i took some medicines that the doctor gave me. I wasn't able to read the name of the medicines because it was in Chinese and I can't read Chinese. For sometime i had those medicines but to no effect. Then one morning I woke up with a stiff neck. I didn't go to a doctor because I thought It's just a stiff neck and can be treated by massage. 4 days after still there's no mobility on my neck part so an interpreter and I went to a doctor and the doctor injected my nape twice. I ask what did he inject but just told that it's a kind of pain killer and for my stiff neck to be gone. After like 2 days, i can move my neck a little and after a week have a total mobility on my neck. My question is, is it okay to inject some medicine on the nape? Will it not affect my memory? Because since i had the injection and as time goes by, I'm having a memory problem.

Thank you so much.
Reply


Helpful Tips

Your Home Black BagExpert
Doctors used to carry black bags containing all the medical tools they would need for a home visit. Of course, that rarely happens anymore. ... More
Was this Helpful?
31 of 53 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.